# SDR DXTA2024010910566

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 1,671 hours, 994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008577
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGES BUT WILL NOT KEEP CHARGE.  EMERGENCY LIGHT WILL NOT ILLUMINATE 2 HRS AFTER ACFT SHUTDOWN.  GAINED ACCESS TO THE #1 & 4 BATTERY PACKS & SWAPPED THEM FOR TROUBLESHOOTING. ALLOWED BATTERIES TO CHARGE & WAITED 2 HRS AFTER POWERING DOWN. AFTER 2 HRS, POWERED ON EMERGENCY LIGHT & FOUND THEY TURNED ON. TURNED OFF EMERGENCY LIGHT SWITCH & EMERGENCY LIGHTS STAYED ON, FOUND NR 3 G-SWITCH TRIPPED. RESET SWITCH & SWAPPED BACK BATTERIES. LET THE PLANE COLD SOAK FOR 2 HRS & PERFORMED OPS CHECKS & FOUND WITH BATTERY DISCONNECTED SHOULD HAVE EMERGENCY LIGHTS COME ON IN ON & ARM POSITION. ONLY GETTING LIGHTS TO COME ON IN ON POSITION.  SUSPECT NR 4 BATTERY FAULTY. WORK PERFORMED IAW MM 33-50-07.   REVIEWED MAINTENANCE & FOUND NR 1 NEEDED TO BE REPLACED.  REMOVED NR 1 BATTERY DUE TO INTERNAL FAILURE, & INSTALLED REPAIRED BATTERY IAW AMM 33-50-07. PERFORMED OPS CHECK IAW AMM 33- 50-00, FOUND TEST SATISFACTORY.  ORIGINAL SUBMISSION DATE: 1/9/2024.
